RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 6, Pages 1–23 (Mi aa1360)  

This article is cited in 4 scientific papers (total in 4 papers)

Research Papers

Geometrization of Fibonacci numeration system and its applications to number theory

E. P. Davletyarovaa, A. A. Zhukovab, A. V. Shutova

a Vladimir State University, Faculty of Physics and Mathematics, Vladimir, Russia
b Russian Academy of National Economy and Public Administration under the President of the Russian Federation (Vladimir Branch), Vladimir, Russia

Full text: PDF file (311 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:6, 893–907

Bibliographic databases:

Received: 22.07.2012

Citation: E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrization of Fibonacci numeration system and its applications to number theory”, Algebra i Analiz, 25:6 (2013), 1–23; St. Petersburg Math. J., 25:6 (2014), 893–907

Citation in format AMSBIB
\Bibitem{DavZhuShu13}
\by E.~P.~Davletyarova, A.~A.~Zhukova, A.~V.~Shutov
\paper Geometrization of Fibonacci numeration system and its applications to number theory
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 6
\pages 1--23
\mathnet{http://mi.mathnet.ru/aa1360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3234837}
\zmath{https://zbmath.org/?q=an:06373509}
\elib{http://elibrary.ru/item.asp?id=24001906}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 6
\pages 893--907
\crossref{https://doi.org/10.1090/S1061-0022-2014-01321-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074500001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909996885}


Linking options:
  • http://mi.mathnet.ru/eng/aa1360
  • http://mi.mathnet.ru/eng/aa/v25/i6/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zhukova, A. V. Shutov, “Binarnaya additivnaya zadacha s chislami spetsialnogo vida”, Chebyshevskii sb., 16:3 (2015), 246–275  mathnet  elib
    2. E. P. Davletyarova, A. A. Zhukova, A. V. Shutov, “Geometrizatsiya obobschennykh sistem schisleniya Fibonachchi i ee prilozheniya k teorii chisel”, Chebyshevskii sb., 17:2 (2016), 88–112  mathnet  elib
    3. R. R. Salimov, “O stepennom poryadke rosta nizhnikh $Q$-gomeomorfizmov”, Vladikavk. matem. zhurn., 19:2 (2017), 36–48  mathnet
    4. A. A. Zhukova, A. V. Shutov, “Geometrizatsiya sistem schisleniya”, Chebyshevskii sb., 18:4 (2017), 222–245  mathnet  crossref  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:291
    Full text:62
    References:34
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020